Répartition des nombres superabondants
Bulletin de la Société Mathématique de France, Volume 103 (1975), p. 65-90
@article{BSMF_1975__103__65_0,
     author = {Erd\"os, P\'al and Nicolas, Jean-Louis},
     title = {R\'epartition des nombres superabondants},
     journal = {Bulletin de la Soci\'et\'e Math\'ematique de France},
     publisher = {Soci\'et\'e math\'ematique de France},
     volume = {103},
     year = {1975},
     pages = {65-90},
     doi = {10.24033/bsmf.1793},
     zbl = {0306.10025},
     language = {fr},
     url = {http://www.numdam.org/item/BSMF_1975__103__65_0}
}
Erdös, Paul; Nicolas, Jean-Louis. Répartition des nombres superabondants. Bulletin de la Société Mathématique de France, Volume 103 (1975) pp. 65-90. doi : 10.24033/bsmf.1793. http://www.numdam.org/item/BSMF_1975__103__65_0/

[1] Bruijn (N. G. De). - On the number of positive integers ≦ x and free of prime factors > y, Indag. Math., t. 13, 1951, p. 50-60. | Zbl 0042.04204

[2] Bruijn (N. G. De), Tengbergen (C. Van E.) and Kruyswijk (D.). - On the set of divisors of a number, Nieuw Arch. f. Wisk., Ser. 2, t. 23, 1949-1951, p. 191-193. | Zbl 0043.04301

[3] Comtet (L.). Analyse combinatoire, Volumes 1 et 2. - Paris, Presses Universitaires de France, 1970 (Collection SUP. " Le mathématicien ", 4 et 5). | MR 41 #6697 | Zbl 0221.05001

[4] Erdös (P.) and Alaoglu (L.). - On highly composite and similar numbers, Trans. Amer. math. Soc., t. 56, 1944, p. 448-469. | MR 6,117c | Zbl 0061.07903

[5] Erdös (P.). - On highly composite numbers, J. of London math. Soc., t. 19, 1944, p. 130-134. | MR 7,145d | Zbl 0061.07904

[6] Erdös (P.). - On the distribution function of additive functions, Annals of Math., t. 47, 1946, p. 1-20. | MR 7,416c | Zbl 0061.07902

[7] Hardy (G. H.) and Wright (E. M.). - An introduction to the theory of numbers, 4th edition. - Oxford, The Clarendon Press, 1960. | Zbl 0086.25803

[8] Huxley (M. N.). The distribution of prime numbers. Large sieves and zero density theorems. - Oxford, at the Clarendon Press, 1972 (Oxford mathematical Monographs). | Zbl 0248.10030

[9] Lang (S.). - Introduction to transcental numbers. - New York, Addison-Wesley, 1966 (Addison-Wesley Series in Mathematics). | Zbl 0144.04101

[10] Lang (S.). - Nombres transcendants, Séminaire Bourbaki, 18e année, 1965-1966, n° 305, 8 p. | Numdam | Zbl 0236.10019

[11] Nicolas (J.-L.). - Ordre maximal d'un élément du groupe Sn des permutations et " highly composite numbers ", Bull. Soc. math. France, t. 97, 1969, p. 129-191 (Thèse Sc. math., Paris, 1968). | Numdam | MR 40 #7340 | Zbl 0184.07202

[12] Nicolas (J.-L.). - Répartition des nombres hautement composés de Ramanujan, Canad. J. of Math., t. 23, 1971, p. 116-130. | MR 43 #165 | Zbl 0213.06602

[13] Rademacher (H.). - Lectures on elementary number theory. - New York, Blaisdell Publishing Company, 1964. | MR 30 #1079 | Zbl 0119.27803

[14] Ramanujan (S.). - Highly composite numbers, Proc. London math. Soc., Series 2, t. 14, 1915, p. 347-409 ; and "Collected papers", p. 78-128. - Cambridge, at the University Press, 1927. | JFM 45.1248.01 | JFM 45.0286.02

[15] Sperner (E.). - Ein Satz über Untermengen einer endlichen Menge, Math. Z., t. 27, 1928, p. 544-548. | JFM 54.0090.06

[16] Problèmes et solutions, Can. math. Bull., t. 16, 1973, p. 463.